MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW SELF-DRILLING 75MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW SELF-DRILLING 75MM; SCREW, FIXATION, BONE
Model Number 422.396
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: no patient involvement was reported.(b)(4), lot number unknown.Device was neither implanted or explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there were multiple missing screws in an evaluations set.Set was never used or sterilized.Trays never entered operating room suite.Missing screws in trays were discovered when tote was opened to check condition of trays.There was no patient involvement.This report is for one (1) 5.0mm locking screw.(b)(4).

Brand Name
5.0MM TI LOCKING SCREW SELF-DRILLING 75MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7324242
Report Number2939274-2018-50930
Device Sequence Number120409
Product Code HWC
UDI-Device Identifier10886982215901
UDI-Public(01)10886982215901(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K962047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number422.396
Device Catalogue Number422.396
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1